Alert archive / Nebraska / Flash Flood Warnings in 2010
Flash Flood Warning 9, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jul 3, 2010, 5:08 PM MDT for Morrill County, Nebraska. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2010, 5:08 PM MDT (23:08 UTC)
- Expired
- Jul 3, 2010, 8:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Morrill County, NE
The radar
The Cheyenne radar (KCYS), 158 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 5:30 PM MDT | FLASH FLOOD | Bricker Lakes, NE | WATER OVER ROAD ADJACENT TO LAKE. |
| Jul 3, 5:40 PM MDT | FLASH FLOOD | Bridgeport, NE | WATER FROM CURB TO CURB OVER MAIN ST. |
| Jul 3, 6:40 PM MDT | HEAVY RAIN 4 | Bridgeport, NE | REPORTED 4 INCHES OF RAINFALL DURING THE 300 PM TO 640 PM TIMEFRAME. |
| Jul 3, 6:40 PM MDT | HEAVY RAIN 4.3 | Bridgeport, NE | OCCURRED DURING THE 300 PM TO 640 PM TIMEFRAME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.1 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -321 J/kg
- Mixed-layer LCL
- 1849 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
879
WGUS55 KCYS 032308
FFWCYS
NEC123-040200-
/O.NEW.KCYS.FF.W.0009.100703T2308Z-100704T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
508 PM MDT SAT JUL 3 2010
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 800 PM MDT
* AT 506 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR ESTIMATES ONE TO TWO INCHES OF RAIN PER
HOUR.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ANGORA...BAYARD...BONNER...BRICKER LAKES...BRIDGEPORT...CHIMNEY
ROCK...PERRIN...PETERSON LAKE AND REDINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
CHEYENNE.
&&
LAT...LON 4199 10276 4144 10320 4144 10336 4176 10336
4199 10318
$$
JAMSKIWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 2:15 PM MDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jul 3, 2:15 PM MDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 215 PM MDT SAT JUL 3 2010 .SHORT TERM...TONIGHT THROUGH MONDAY EARLY AFTERNOON WATER VAPOR IMAGERY SHOWED A MID/UPPER TROUGH AXIS ORIENTED NE-SW FROM WCNTRL MT THROUGH CNTRL ID...WRN NV AND NCNTRL CA...WITH SWLY FLOW FROM THE NRN PLAINS TO THE FOUR CORNERS REGION. SEVERAL SHORT WAVES WERE TRACKING NEWD FROM THE GREAT BASIN ACROSS WY...MT AND THE WRN DAKOTAS. A COLD FRONT EXTENDED FROM LOW PRESSURE OVER ECNTRL ND SWWD THROUGH CNTRL SD THEN WWD THROUGH THE NWRN NEB PANHANDLE INTO SERN WY. THE AIRMASS AHEAD OF THE FRONT IS QUITE MOIST AND UNSTABLE WITH DEW POINTS INTO THE UPPER 50S AND 60S. WITH SURFACE TEMPS INTO THE 80S TO LOWER 90S...MUCAPES RANGED FROM 1000-2000 J/KG. TSTMS OVER AREAS TO THE EAST OF A LINE FROM DOUGLAS TO CHEYENNE MAY BECOME SEVERE THIS AFTERNOON...WITH THE MAIN THREATS LARGE HAIL AND DAMAGING WINDS. TONIGHT...THE COLD FRONT PROGRESSES SWD ACROSS THE CWA. LOW LEVEL THETA-E RIDGE AXIS...ELEVATED INSTABILITY AND POST-FRONTAL UPSLOPE WILL FOCUS ISOLD TO SCT TSTMS EAST OF A DOUGLAS TO CHEYENNE LINE...WITH A FEW SEVERE STORMS POSSIBLE IN THE EVENING. MODEL BOUNDARY LAYER PROGS INDICATE LOW CEILINGS FROM SERN WY INTO THE SRN NEB PANHANDLE LATE TONIGHT...WITH VISIBILITIES REMAINING AOA 6SM. ON SUNDAY...NEXT SHORT WAVE TO THE SW MOVES NE ACROSS WY DURING THE AFTERNOON. SIGNIFICANT LOW/MID LEVEL MOISTURE AND CLOUD COVER WILL TREND TOWARD THE COOLER METMOS MAX TEMPS. UPSLOPE AND ELEVATED INSTABILITY WILL PROMOTE SCT MAINLY AFTERNOON TSTM DEVELOPMENT. THE RISK FOR STRONG TO SEVERE TSTMS WILL EXIST OVER ERN CO...SWRN NEB AND WRN KS ALONG AXIS OF GREATEST SURFACE-BASED INSTABILITY AND LOW LEVEL SHEAR. SUNDAY NIGHT...MID/UPPER TROUGH EXITS THE CWA WITH TSTM CHANCES TAPERING OFF FROM WEST TO EAST. MONDAY... WILL BE BETWEEN TROUGHS WITH NEAR ZONAL PATTERN ALOFT PROMOTING DRIER AND WARMER CONDITIONS. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY MAIN FORECAST IMPACT WILL ANOTHER COLD FRONT MONDAY NIGHT THEN UPSLOPE FLOW INTO THURSDAY WITH MORE OF A BACKDOOR FRONT FRIDAY NIGHT. ON MONDAY NIGHT SHORTWAVE TROUGH AXIS EJECT THROUGH NRN WYOMING WITH COLD FRONT INTO SRN WY BY TUESDAY 12Z FOR REINFORCING SHOT OF COOLER AIR AND RETURN TO UPSLOPE FLOW AND SOME POST FRONTAL PRECIPITATION AND LOW CLOUDS. FROM TUESDAY INTO THURSDAY BOTH GFS AND ECMWF SHOW PERSISTENT UPSLOPE EAST TO SOUTHEAST FLOW OVER THE FORECAST AREA. THIS WILL HELP KEEP TEMPERATURES DOWN WITH COOLER MOIST FLOW. BY THURSDAY AFTERNOON MORE OF A WEAK FLOW PATTERN WILL DEVELOP AS SHORTWAVE MOVES INTO GREAT BASIN FROM CA/NV AREA. MEANWHILE A BACKDOOR SHORTWAVE DROPPING IN FROM NORTHERN GREAT PLAINS WILL PROVIDE ANOTHER AREA OF COOLER NORTHEAST FLOW SHIFTING UPSLOPE WITH POST FRONTAL PRECIPITATION INTO SATURDAY. && .AVIATION...18Z TAF ISSUANCE SFC COLD FRONT FROM SERN WY NEWD THRU CNTRL SD AND ERN ND WILL SLOWLY SETTLE S-SEWD THRU THIS EVE. DECENT INSTABILITY AND LOW LEVEL BOUNDARY WILL FOCUS SCT AFTN/EVE TSTMS...MAINLY E OF THE LARAMIE RANGE. A FEW TSTMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. VSBYS/CIGS MAY BE REDUCED TO MVFR INVOF THE STRONGEST TSTM ACTIVITY. SERN WY/WRN NEB PANHANDLE TERMINALS MAY EXPERIENCE MVFR CIGS AFTER 09Z SUN. && .FIRE WEATHER... A COLD FRONT WILL MOVE SLOWLY SOUTH ACROSS THE DISTRICT THIS AFTERNOON AND TONIGHT BRINGING COOLER TEMPERATURES...INCREASED HUMIDITY AND SCATTERED SHOWERS AND THUNDERSTORMS THROUGH INDEPENDENCE DAY. && .HYDROLOGY... THE NORTH PLATTE RIVER IN THE NEBRASKA PANHANDLE WILL REMAIN A CONCERN THROUGH THE WEEKEND. UPSTREAM RELEASES FROM RESERVOIRS IN EASTERN WYOMING WILL KEEP THE RIVER ABOVE FLOOD STAGE NEAR HENRY. THE RIVER SHOULD RISE TO 5.3 FEET THIS AFTERNOON AND TONIGHT...THEN REMAIN AT 5.2 FEET INTO EARLY NEXT WEEK. RAINFALL THIS WEEKEND COULD ACCUMULATE BETWEEN A QUARTER AND HALF INCH OVER THE BASIN WHICH MAY RESULT IN SLIGHTLY HIGHER STAGE VALUES THAN PREDICTED. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER/HYDROLOGY...JAMSKI LONG TERM/AVIATION...SLA
Hazardous weather outlook, Jul 3, 2:29 PM MDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 229 PM MDT SAT JUL 3 2010 WYZ101>119-041200- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 229 PM MDT SAT JUL 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL MOVE SLOWLY SOUTH-SOUTHEAST ACROSS THE AREA THIS AFTERNOON AND EVENING...WHILE AN UPPER LEVEL DISTURBANCE MOVES NORTHEAST ACROSS WYOMING. WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP. WIND GUSTS OF 40 TO 50 MPH...SMALL HAIL..BRIEF HEAVY RAINFALL AND FREQUENT LIGHTNING MAY ACCOMPANY THE STRONGER STORMS. THE STORMS WILL DIMINISH IN COVERAGE AND INTENSITY EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY...MAINLY DURING THE AFTERNOON AND EVENING. WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING FROM TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-041200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 229 PM MDT SAT JUL 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A COLD FRONT WILL MOVE SLOWLY SOUTH-SOUTHEAST ACROSS THE AREA THIS AFTERNOON AND EVENING...WHILE AN UPPER LEVEL DISTURBANCE MOVES NORTHEAST ACROSS WYOMING. SCATTERED THUNDERSTORMS WILL DEVELOP. SOME OF THE STORMS MAY BECOME SEVERE WITH WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL...HEAVY RAIN AND FREQUENT LIGHTNING. THE STORMS WILL DIMINISH IN COVERAGE AND INTENSITY LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY...MAINLY DURING THE AFTERNOON AND EVENING. WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING FROM TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Local storm report, Jul 3, 4:09 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
409 PM MDT SAT JUL 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 17 WNW ALLIANCE 42.19N 103.18W
07/03/2010 M1.00 INCH BOX BUTTE NE TRAINED SPOTTER
0405 PM HAIL BRIDGEPORT 41.67N 103.10W
07/03/2010 E1.00 INCH MORRILL NE TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL. 1.25 INCHES OF RAIN IN 30
MIN. WINDS ESTIMATED AT 35-45 MPH.
&&
MJAMSKILocal storm report, Jul 3, 4:21 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
421 PM MDT SAT JUL 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 2 N HEMINGFORD 42.35N 103.08W
07/03/2010 M0.88 INCH BOX BUTTE NE TRAINED SPOTTER
&&
MJAMSKILocal storm report, Jul 3, 4:24 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
424 PM MDT SAT JUL 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL 3 N HEMINGFORD 42.36N 103.08W
07/03/2010 M1.00 INCH BOX BUTTE NE TRAINED SPOTTER
&&
MJAMSKISpecial weather statement, Jul 3, 4:26 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 426 PM MDT SAT JUL 3 2010 NEZ095-096-WYZ108-032330- GOSHEN COUNTY WY-NORTH SIOUX NE-SOUTH SIOUX NE- 426 PM MDT SAT JUL 3 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GOSHEN AND SOUTHERN SIOUX COUNTIES UNTIL 530 PM MDT... AT 423 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF TORRINGTON...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TORRINGTON... CHALK BUTTES... MOUNT EDNA... AGATE... MAZUR
Special weather statement, Jul 3, 4:43 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 443 PM MDT SAT JUL 3 2010 NEZ021-032315- MORRILL NE- 443 PM MDT SAT JUL 3 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORRILL COUNTY UNTIL 515 PM MDT... AT 441 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR REDINGTON...OR 25 MILES SOUTHEAST OF SCOTTSBLUFF...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... CHIMNEY ROCK AROUND 450 PM MDT. BAYARD AROUND 500 PM MDT. PERRIN AROUND 505 PM MDT. ANGORA AROUND 515 PM MDT. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JAMSKI
Special weather statement, Jul 3, 4:52 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 452 PM MDT SAT JUL 3 2010 NEZ019-020-096-WYZ108-032315- BANNER NE-GOSHEN COUNTY WY-SCOTTS BLUFF NE-SOUTH SIOUX NE- 452 PM MDT SAT JUL 3 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GOSHEN... SOUTHWESTERN SIOUX...WESTERN SCOTTS BLUFF AND NORTHWESTERN BANNER COUNTIES UNTIL 515 PM MDT... AT 446 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM YODER TO LA GRANGE...AND MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... LA GRANGE AROUND 500 PM MDT. PACKER LAKE AROUND 510 PM MDT. LYMAN...HENRY AND STEGALL AROUND 515 PM MDT. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JAMSKI
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 2:53 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes, Sioux | 37 min |
| Jul 3, 3:26 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Sioux | 49 min |
| Jul 3, 4:03 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 42 min |
| Jul 3, 4:12 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 35 min |
| Jul 3, 4:15 PM MDT | Areal Flood Advisory | CYS | Morrill | 3 hr |
| Jul 3, 5:00 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 45 min |
| Jul 3, 5:39 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 20 min |
| Jul 3, 5:52 PM MDT | Flash Flood Warning | CYS | Morrill | 2 hr |
| Jul 3, 5:55 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Morrill | 50 min |
| Jul 3, 5:56 PM MDT | Tornado Warning | CYS | Morrill | 22 min |
Nearby
Flash Flood Warnings in Nebraska, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.